IEEE - Institute of Electrical and Electronics Engineers, Inc. - A Strong Convergence Theorem for the Equilibrium Problem and a Relatively Nonexpansive Mapping in a Banach Space

The Second International Conference on Information and Computing Science (ICIC)

Author(s): Yang Xue ; Su Yong-Fu
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 2009
Conference Location: Manchester, England, UK, UK
Conference Date: 21 May 2009
Volume: 3
Page(s): 321 - 324
ISBN (Paper): 978-0-7695-3634-7
DOI: 10.1109/ICIC.2009.286
Regular:

The purpose of this paper is to propose a C-Q method for finding a common element of the fixed point of the equilibrium problem and a relatively nonexpansive mapping in a Banach space, then we... View More

Advertisement